A Dedekind sigma-complete Banach lattice into which all bounded operators are regular

2005-09-01
Ercan, Z
Onal, S
We give an answer to a question of Abramovich-Wickstead asked in [Quart. J. Math. Oxford (2), 44 (1993), 257-270] under the axiom 'measurable cardinal exists'.
Citation Formats
Z. Ercan and S. Onal, “A Dedekind sigma-complete Banach lattice into which all bounded operators are regular,” POSITIVITY, vol. 9, no. 3, pp. 397–399, 2005, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/64909.